Théorie des Fonctions Algébriques de Deux Variables Indépendantes, Vol. 1 (Classic Reprint) by Émile PicardThéorie des Fonctions Algébriques de Deux Variables Indépendantes, Vol. 1 (Classic Reprint) by Émile Picard

Théorie des Fonctions Algébriques de Deux Variables Indépendantes, Vol. 1 (Classic Reprint)

byÉmile Picard

Paperback | May 17, 2017 | French

Pricing and Purchase Info

$17.50

Earn 88 plum® points

Prices and offers may vary in store

Out of stock online

Not available in stores

Title:Théorie des Fonctions Algébriques de Deux Variables Indépendantes, Vol. 1 (Classic Reprint)Format:PaperbackDimensions:258 pages, 9 × 6 × 0.54 inPublished:May 17, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259932558

ISBN - 13:9780259932550

Look for similar items by category:

Reviews